# SDR 96ZZZX4785

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75814
- Make and model: Cessna 172
- Aircraft serial: 17267971
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Impulse Coupling
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED IGNITION TIMING.  FOUND APROXIMATELY 90 DEGREES OFF.  REMOVED MAGNETO, FOUND IMPULSE COUPLING SPRING BROKEN.  CHECKED I-C PER AD 78-09-07R3/AD 96-12-0-7 AND FOUND SATISFACTORY.  REVIEWED MAG O/H DATE FAXED BY INS.  ADJ.  FOUND I-C SPRING, INSP AND REUSED, CONTRARY TO MANUFACTURER'S DATA TO "REPLACE AT EACH DIS ASSEMBLY WITH NEW PARTS."
